MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BLOOD COLLECTION SET, 23GX0.75"

Medline Industries, LP MEDLINE; BLOOD COLLECTION SET, 23GX0.75"
Catalog Number DYNDTNBCS23G
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "some of our phlebs have had issue with the needle retracting as they are inserting it into the patients arm.".
 
Additional Manufacturer Narrative
The customer reported a "retracting issue" with onguard blood collection sets and reported that there was an issue with the needle retracting as they were inserting it into the patient's arm.At this time, a sample(s) was not received for investigation; investigation included review of recent complaint trends, and the review of the last three sop-00032 trend reports was completed.The complaint was not confirmed.Per the customer this is an issue on their end, and the cause code was updated to "dc: traced to user - knowledge"; no further action was taken because objectionable trends were not seen for this issue, and the division will continue to monitor the issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BLOOD COLLECTION SET, 23GX0.75"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
raveena sampathi
three lakes drive
northfield, IL 60093--275
MDR Report Key50869675
Report Number1417592-2026-48920
Device Sequence Number15759066
Product Code FPA
UDI-Device Identifier10888277680234
UDI-Public10888277680234
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151991
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTNBCS23G
Device Lot Number240901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown